# SDR N6WA2013021904

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 26,220 hours, 18,424 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE AND PROXIMITY SYS FAULT 1 STATUS MESSAGE IN FLIGHT. PERFORMED OPS CHECK OF PAX DOOR IAW AMM 52-11-00, OPS CHECK GOOD, NO MESSAGE NOTED AT THIS TIME.
